# SDR SWAA2021062875608

- Difficulty date: May 22, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT R/H BS927-BS947 RBL20 WL177 ; / [01] VERIFIED APPLICABILITY OF SRM 53-70-53-0I-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE; [02] REMOVED CORROSION FROM ACB FLOOR TO SIDEWALL SUPPORT R/H BS927- BS 947 RBL 20 WL 177; MAXIMUM BLENDED AREA 3'X2'X0.018'DEEP; FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 PAR.4.A (2) FIG. 103 DETAIL. D. TOOL USED: DIAL DEPTH GAUGE; ID:ATS401; S/N:UNKNOWN; [03] CORROSION OUT OF LIMITS PER SRM 53-00-53-1A-2; [04] REMOVED ACB FLOOR TO SIDEWALL SUPPORT R/H BS887- BS947 RBL 20 WL 177 IAW SRM 51-40-02-OG-0; [05] THIS DISCREPANCY WILL ACCOMPLISHED ON CARD TTG8Q0055629; [06] THIS DISCREPANCY WILL ACCOMPLISHED ON CARD TTG8Q005BQ5Y; [07] PART REPLACEMENT WILL ACCOMPLISHED ON CARD TTG8Q005BQ5Y; [08] PART REPLACEMENT WILL ACCOMPLISHED ON CARD TTG8Q005BQ5Y; [09] VERIFIED PART REPLACEMENT WILL ACCOMPLISHED ON CARD TTG8Q005BQ5Y.
